# SDR DALA2019012400493

- Difficulty date: January 22, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 69,003 hours, 50,045 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Screw
- Condition: Missing
- Location: Position Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT WING POSITION LIGHT ASSY LENS COVER MISSING RETAINING SCREW. REPLACED LEFT WING AFT POSITION LIGHT ASSY PER AMM 33-43. SDR REPORTED DUE TO POSSIBILITY THAT PART MAY DEPARTED FROM THE AIRCRAFT DURING FLIGHT. (LP4809128)
